http://dx.doi.org/10.1007/s00362-008-0171-y">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Heteroscedasticity and/or autocorrelation diagnostics in nonlinear models with AR(1) and symmetrical errors

Language

English

Abstract

In this paper, we discuss tests of heteroscedasticity and/or autocorrelation in nonlinear models with AR(1) and symmetrical errors. The symmetrical errors distribution class includes all symmetrical continuous distributions, such as normal, Student-t, power exponential, logistic I and II, contaminated normal, so on. First, score test statistics and their adjustment forms of heteroscedasticity are derived. Then, the asymptotic properties, including asymptotic chi-square and approximate powers under local alternatives of the score tests, are studied. The properties of test statistics are investigated through Monte Carlo simulations. Finally, a real data set is used to illustrate our test methods. © 2008 Springer-Verlag.

Keywords

Approximate local powers, AR(1) errors, Asymptotic properties, Heteroscedasticity, Nonlinear model, Score test, Symmetrical distributions

Publication Date

2010

Source Publication Title

Statistical Papers

Volume

51

Issue

4

Start Page

813

End Page

836

Publisher

Springer-Verlag

ISSN (print)

09325026

ISSN (electronic)

16139798

This document is currently not available here.

Share

COinS